Alert archive / Alabama / Flash Flood Warnings in 2026
Flash Flood Warning 3, NWS Birmingham, AL
NWS Birmingham, AL issued this flash flood warning at Jan 10, 2026, 8:09 AM CST for St. Clair County, Shelby County, Talladega County, Alabama. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 10, 2026, 8:09 AM CST (14:09 UTC)
- Expired
- Jan 10, 2026, 10:37 AM CST
- In force
- 2 hr
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Shelby County, AL, St. Clair County, AL, Talladega County, AL
The radar
The Birmingham radar (KBMX), 51 km from the middle of the area, began a volume at 14:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 2.2 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 477 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 616 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 476 m²/s²
- 0-3 km storm-relative helicity
- 501 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.7
The text
As transmitted.
263
WGUS54 KBMX 101409
FFWBMX
ALC115-117-121-101545-
/O.NEW.KBMX.FF.W.0003.260110T1409Z-260110T1545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Birmingham AL
809 AM CST Sat Jan 10 2026
The National Weather Service in Birmingham has issued a
* Flash Flood Warning for...
Southern St. Clair County in central Alabama...
Northeastern Shelby County in central Alabama...
Northwestern Talladega County in east central Alabama...
* Until 945 AM CST.
* At 809 AM CST, emergency management reported thunderstorms
producing heavy rain across the warned area. Between 2 and 3
inches of rain have fallen. Additional rainfall amounts of 0.5 to
1 inch are possible in the warned area. Flash flooding is ongoing
or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Emergency management reported.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Pell City, Leeds, Moody, Lincoln, Riverside, Vincent, Harrisburg,
Logan Martin Lake, Coosa Island, Alpine Bay Resort, Bald Rock,
Logan Martin Dam, Honda Manufacturing Of Alabama, Cropwell, St.
Clair County Airport, Chula Vista, Country Club Estates, Camp
Winnataska and Wattsville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3355 8653 3359 8649 3371 8621 3360 8606
3338 8636 3337 8637 3352 8655 3352 8654
3352 8652 3353 8652 3354 8652 3355 8652
FLASH FLOOD...OBSERVED
$$
86/Martin2 follow-up statements
027
WGUS54 KBMX 101531
FFWBMX
ALC115-117-121-101645-
/O.EXT.KBMX.FF.W.0003.000000T0000Z-260110T1645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Birmingham AL
931 AM CST Sat Jan 10 2026
The National Weather Service in Birmingham has extended the
* Flash Flood Warning for...
Southern St. Clair County in central Alabama...
Northeastern Shelby County in central Alabama...
Northwestern Talladega County in east central Alabama...
* Until 1045 AM CST.
* At 931 AM CST, Heavy rain across the warned area is moving out but
elevated streams and some flooded areas are expected to continue
for a short time. Between 2 and 3 inches of rain have fallen.
Additional rainfall amounts of 0.5 to 1 inch are possible in the
warned area.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3355 8653 3359 8649 3371 8621 3360 8606
3338 8636 3337 8637 3352 8655 3352 8654
3352 8652 3353 8652 3354 8652 3355 8652
FLASH FLOOD...RADAR INDICATED
$$
88678
WGUS74 KBMX 101637
FFSBMX
Flash Flood Statement
National Weather Service Birmingham AL
1037 AM CST Sat Jan 10 2026
ALC115-117-121-101647-
/O.CAN.KBMX.FF.W.0003.000000T0000Z-260110T1645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
St. Clair AL-Shelby AL-Talladega AL-
1037 AM CST Sat Jan 10 2026
...FLASH FLOOD WARNING IS CANCELLED FOR SOUTHERN ST. CLAIR,
NORTHEASTERN SHELBY AND NORTHWESTERN TALLADEGA COUNTIES...
Flood waters have receded. The heavy rain has ended. Flash Flooding
is no longer expected to pose a threat, however, ponding of water on
roads and elevated streams will still be possible. Please continue
to heed remaining road closures, if any.
A Flood Watch remains in effect until 600 PM CST Saturday for a
portion of central Alabama.
&&
LAT...LON 3355 8653 3359 8649 3371 8621 3360 8606
3338 8636 3337 8637 3352 8655 3352 8654
3352 8652 3353 8652 3354 8652 3355 8652
$$
88What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this flash flood warning went out at Jan 10, 4:51 AM CST, 3 hours 18 minutes earlier. Its key messages:
- Updated at 450 AM CST SAT JAN 10 2026
- There is a Marginal to Slight Risk (levels 1/2 out of 5) of severe thunderstorms across Central Alabama today
- There is a risk of flash flooding will continue today, with areas of 1-2 inches of additional rainfall is expected. 2-4 inches will be possible in areas that see the heaviest convective banding. A Flood Watch is in effect for much of the area through 6PM Saturday.
- Temperatures will quickly fall behind the front, returning to below average to start the upcoming week.
Area forecast discussion, Jan 10, 4:51 AM CST, 3 hours 18 minutes before
Area Forecast Discussion National Weather Service Birmingham AL 451 AM CST Sat Jan 10 2026 ...New MESOSCALE UPDATE, AVIATION... .KEY MESSAGES... Updated at 450 AM CST SAT JAN 10 2026 - There is a Marginal to Slight Risk (levels 1/2 out of 5) of severe thunderstorms across Central Alabama today - There is a risk of flash flooding will continue today, with areas of 1-2 inches of additional rainfall is expected. 2-4 inches will be possible in areas that see the heaviest convective banding. A Flood Watch is in effect for much of the area through 6PM Saturday. - Temperatures will quickly fall behind the front, returning to below average to start the upcoming week. && .MESOSCALE UPDATE FOR TORNADO WATCH... Issued at 450 AM CST SAT JAN 10 2026 Looking at the observations and velocity on local radars the pseudo warm front boundary is roughly along a line from Tuscaloosa to Pelham, to Anniston. It will continue to lift to the north and northeast as the morning progresses. There have been some brief rotations as cells move along and north of this boundary, we will need to continue to monitor this area, thus the northern extent of the watch. Further to the west we can see the front itself beginning to catch up to the pre-frontal trough that the current warnings in Mississippi are lining up on. The low level jet is increasing right now as the system begins to push east and east- northeast. Look for this uptick in activity to continue over the next few hours. Southwestern Alabama will really see the uptick after 5 AM. && .DISCUSSION... (Sunday through next Saturday) Issued at 1132 PM CST FRI JAN 9 2026 The slow-moving frontal boundary will continue to push southeastward this morning through the early afternoon. This will lead to widespread rain and a few thunderstorms. The main concern will be any banding of heavier rainfall over areas that have already seen quite a bit of rain from Friday. These areas will be watched for potential flash flooding. The severe threat is very limited as instability remains negligible. With the persistent rainfall over the area, it may be hard for instability recovery by this afternoon. With that said, there's a low chance for a strong storm or two before the front moves out of our area. The front will be southeast of our area by Saturday evening, marking a sharp drop in temperatures on Sunday. Daytime highs on Sunday will generally be in the mid 40 across the northern counties to the mid 50s across the southern counties, nearly 20 degrees cooler than the past couple of days. High pressure builds in Sunday through at least Wednesday of next week with northwesterly flow aloft. This will keep Central AL rain- free for the first half of the week. A shortwave may swing through Wednesday night into early Thursday leading to low (15%) chance of rain, but guidance varies on the coverage of this. With a persistent dry air mass in place for the first half of the week, I might lean on the drier side of the solutions at this point. Otherwise, cooler temperatures appear to persist through the end of the week. 25/Owen && .AVIATION... (12Z TAFS) Issued at 450 AM CST SAT JAN 10 2026 Messy conditions expected through the next 18 hours with IFR conditions through at least the afternoon in the southeast. A slow-moving front will continue to move southeastward through the region. This will lead to persistent rainfall with period of heavy rainfall. In between the rain showers, low CIGs can also be expected to persist. Conditions will gradually improve between 00-06z as the front pushes to our southeast and drier air builds in. 16 && .FIRE WEATHER... Widespread rain should taper off by Saturday evening across the region with cooler and drier air building in behind the cold front for Sunday through much of next week. MinRHs will drop into the 30% range, especially across the southern half of the area, through roughly mid-week. && .PRELIMINARY POINT TEMPS/POPS... Gadsden 67 34 47 23 / 100 10 0 0 Anniston 69 36 48 25 / 100 10 0 0 Birmingham 66 37 47 27 / 100 10 0 0 Tuscaloosa 67 37 51 27 / 90 0 0 0 Calera 70 36 51 26 / 100 10 0 0 Auburn 71 41 52 29 / 80 30 0 0 Montgomery 74 40 53 28 / 90 20 0 0 Troy 75 42 55 28 / 80 30 0 0 && .BMX WATCHES/WARNINGS/ADVISORIES... Flood Watch through this afternoon for the following counties: Autauga-Bibb-Blount-Calhoun-Chambers-Cherokee-Chilton-Clay- Cleburne-Coosa-Dallas-Elmore-Etowah-Fayette-Greene-Hale- Jefferson-Lamar-Lee-Lowndes-Macon-Marengo-Marion-Montgomery- Perry-Pickens-Randolph-Shelby-St. Clair-Sumter-Talladega- Tallapoosa-Tuscaloosa-Walker-Winston. && DISCUSSION...25/Owen AVIATION...16
In the hours before
Special weather statement, Jan 10, 4:21 AM CST, 3 hours 48 minutes before
Special Weather Statement
National Weather Service Birmingham AL
421 AM CST Sat Jan 10 2026
ALZ041-043-044-101045-
Autauga AL-Montgomery AL-Elmore AL-
421 AM CST Sat Jan 10 2026
...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL AUTAUGA...
SOUTHWESTERN ELMORE AND NORTHWESTERN MONTGOMERY COUNTIES THROUGH 445
AM CST...
At 421 AM CST, Doppler radar was tracking a strong thunderstorm over
Prattville, moving northeast at 35 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Northwestern Montgomery, Prattville, Millbrook, Wetumpka, Elmore,
Coosada, Deatsville, Hunter, Montgomery Zoo, Boylston, Bob Woodruff
Lake, Autauga County Airport, Maxwell Air Force Base, Blue Ridge,
Jordan Lake, Wetumpka Municipal Airport, Jordan Dam, Wallsboro,
Speigner, and Tallapoosa Water Plant.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
A Tornado Watch remains in effect until 1000 AM CST for central,
south central and east central Alabama.
&&
LAT...LON 3234 8646 3249 8656 3266 8625 3248 8608
TIME...MOT...LOC 1021Z 240DEG 31KT 3245 8645
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
25/OwenSpecial weather statement, Jan 10, 6:17 AM CST, 1 hour 52 minutes before
Special Weather Statement
National Weather Service Birmingham AL
617 AM CST Sat Jan 10 2026
ALZ019>021-101245-
Calhoun AL-Cleburne AL-Cherokee AL-
617 AM CST Sat Jan 10 2026
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL CALHOUN...NORTHEASTERN
CLEBURNE AND SOUTHEASTERN CHEROKEE COUNTIES THROUGH 645 AM CST...
At 616 AM CST, Doppler radar was tracking a strong thunderstorm over
Weaver, or over Fort McClellan, moving northeast at 55 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Anniston, Oxford, Jacksonville, Piedmont, Fort McClellan, Saks, Cobb
Town, West End-Cobb Town, Weaver, Hobson City, Blue Mountain,
Pleasant Gap, Alexandria, Mars Hills, Jacksonville State University,
Sweetwater Lake, Coleman Lake And Campground, Spring Garden, Liberty
Hill, and Sulphur Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1000 AM CST for northeastern
and east central Alabama.
&&
LAT...LON 3361 8585 3379 8598 3407 8548 3396 8540
3378 8536
TIME...MOT...LOC 1216Z 239DEG 49KT 3376 8580
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
44Special weather statement, Jan 10, 6:18 AM CST, 1 hour 51 minutes before
Special Weather Statement
National Weather Service Birmingham AL
618 AM CST Sat Jan 10 2026
ALZ031>033-039-040-101300-
Greene AL-Hale AL-Marengo AL-Dallas AL-Perry AL-
618 AM CST Sat Jan 10 2026
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN MARENGO...WESTERN
PERRY...SOUTHEASTERN GREENE...SOUTHERN HALE AND WEST CENTRAL DALLAS
COUNTIES THROUGH 700 AM CST...
At 618 AM CST, Doppler radar was tracking a strong thunderstorm near
Arcola, or near Demopolis, moving east at 40 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Demopolis, Marion, Greensboro, Uniontown, Forkland, Newbern,
Faunsdale, Greensboro Municipal Airport, Vaiden, Duffys Bend, Arcola,
Marion Junction, Chickasaw State Park, Perry County Correctional
Center, Judson College, Old Spring Hill, Morgan Springs, Gallion,
Folsom, and Birdine.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
A Tornado Watch remains in effect until 1000 AM CST for south
central, central, southwestern and west central Alabama.
&&
LAT...LON 3280 8733 3241 8725 3235 8785 3252 8786
3252 8784 3253 8786 3261 8787 3261 8786
3259 8786 3260 8784 3261 8784 3262 8787
3266 8787
TIME...MOT...LOC 1218Z 255DEG 34KT 3251 8773
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
25/OwenSpecial weather statement, Jan 10, 6:43 AM CST, 1 hour 26 minutes before
Special Weather Statement
National Weather Service Birmingham AL
643 AM CST Sat Jan 10 2026
ALZ032>035-039-040-101330-
Chilton AL-Hale AL-Bibb AL-Marengo AL-Dallas AL-Perry AL-
643 AM CST Sat Jan 10 2026
...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN CHILTON...
NORTHEASTERN MARENGO...PERRY...SOUTHEASTERN HALE...SOUTHERN BIBB AND
CENTRAL DALLAS COUNTIES THROUGH 730 AM CST...
At 643 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles west of Heiberger to near Newbern to
near Faunsdale to near Chickasaw State Park. Movement was northeast
at 40 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Brent, Marion, Uniontown, Newbern, Faunsdale, Vaiden, Heiberger,
Lawley, Paul M Grist State Park, Talladega National Forest, Marion
Junction, Potter Station, Radford, Folsom, Vaiden Field Airport,
Trio, Perry County Correctional Center, Judson College, Morgan
Springs, and Summerfield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1000 AM CST for central,
south central, southwestern and west central Alabama.
&&
LAT...LON 3295 8692 3273 8693 3258 8699 3238 8711
3237 8769 3257 8753 3288 8751
TIME...MOT...LOC 1243Z 244DEG 36KT 3273 8744 3260 8746 3249 8757 3242
8774
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
44Special weather statement, Jan 10, 7:05 AM CST, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Birmingham AL
705 AM CST Sat Jan 10 2026
ALZ024-025-033>035-101345-
Chilton AL-Bibb AL-Jefferson AL-Shelby AL-Perry AL-
705 AM CST Sat Jan 10 2026
...STRONG THUNDERSTORMS WILL IMPACT CHILTON...NORTHEASTERN PERRY...
SHELBY...EASTERN BIBB AND SOUTH CENTRAL JEFFERSON COUNTIES THROUGH
745 AM CST...
At 705 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Tannehill Ironworks State Park to near
West Blocton to near West Centreville to 6 miles east of Heiberger.
Movement was east at 50 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Hoover, Alabaster, Bessemer, Pelham, Helena, Calera, Chelsea,
Clanton, Montevallo, Brent, Columbiana, Centreville, Jemison,
Wilsonville, Indian Springs Village, Vincent, Thorsby, Harpersville,
Westover, and Maplesville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1000 AM CST for central,
south central and east central Alabama.
&&
LAT...LON 3314 8708 3336 8704 3348 8641 3320 8647
3318 8650 3315 8648 3302 8652 3271 8667
3271 8671 3267 8672 3268 8702 3273 8702
3268 8703 3268 8726
TIME...MOT...LOC 1305Z 251DEG 42KT 3328 8700 3316 8703 3305 8706 3293
8710 3277 8718
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
44Special weather statement, Jan 10, 7:44 AM CST, 25 minutes before
Special Weather Statement
National Weather Service Birmingham AL
744 AM CST Sat Jan 10 2026
ALZ019-025>028-035-036-041-043-101430-
Chilton AL-Autauga AL-Calhoun AL-Clay AL-Shelby AL-Talladega AL-
Coosa AL-St. Clair AL-Elmore AL-
744 AM CST Sat Jan 10 2026
...STRONG THUNDERSTORMS WILL IMPACT NORTHERN AUTAUGA...NORTHWESTERN
ELMORE...CHILTON...TALLADEGA...SOUTH CENTRAL CALHOUN...EASTERN
SHELBY...SOUTHWESTERN ST. CLAIR...COOSA AND WESTERN CLAY COUNTIES
THROUGH 830 AM CST...
At 743 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Westover to near Lay Lake to near Chilton
County Motor Sports Park to near Paul M Grist State Park. Movement
was northeast at 50 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Anniston, Oxford, Talladega, Sylacauga, Pell City, Clanton,
Childersburg, Columbiana, Wilsonville, Goodwater, Rockford, Talladega
Springs, Weogufka, Stewartville, Lincoln, Vincent, Thorsby,
Harpersville, Munford, and Westover.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1000 AM CST for central,
south central and east central Alabama.
&&
LAT...LON 3356 8578 3347 8589 3347 8580 3338 8583
3309 8598 3309 8601 3305 8601 3262 8628
3263 8691 3266 8692 3266 8695 3280 8681
3306 8665 3352 8652 3365 8575
TIME...MOT...LOC 1343Z 244DEG 44KT 3338 8648 3309 8659 3283 8675 3264
8695
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
44The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 9, 11:04 PM CST | Areal Flood Advisory | BMX | Autauga, Dallas, Perry | 6 hr |
| Jan 9, 11:39 PM CST | Special Weather Statement | BMX | Autauga | 51 min |
| Jan 10, 4:21 AM CST | Special Weather Statement | BMX | Elmore | 24 min |
| Jan 10, 4:31 AM CST | Areal Flood Advisory | BMX | Bibb, Jefferson, Shelby, Tuscaloosa | 6 hr |
| Jan 10, 5:05 AM CST | Flash Flood Warning | BMX | Jefferson, Shelby | 6 hr |
| Jan 10, 5:37 AM CST | Areal Flood Advisory | BMX | Calhoun, Etowah, Jefferson, St. Clair, Shelby, Talladega | 7 hr |
| Jan 10, 6:17 AM CST | Special Weather Statement | BMX | Calhoun | 28 min |
| Jan 10, 6:18 AM CST | Special Weather Statement | BMX | Hale | 42 min |
| Jan 10, 6:43 AM CST | Special Weather Statement | BMX | Perry | 47 min |
| Jan 10, 6:54 AM CST | Severe Thunderstorm Warning | BMX | Marengo, Sumter | 44 min |
| Jan 10, 7:05 AM CST | Special Weather Statement | BMX | Bibb, Chilton, Shelby | 40 min |
| Jan 10, 7:26 AM CST | Areal Flood Advisory | BMX | Fayette, Jefferson, Tuscaloosa, Walker | 2 hr |
| Jan 10, 7:32 AM CST | Areal Flood Advisory | BMX | Blount, Etowah, St. Clair | 4 hr |
| Jan 10, 7:36 AM CST | Severe Thunderstorm Warning | BMX | Dallas, Hale, Marengo, Perry | 54 min |
| Jan 10, 7:42 AM CST | Areal Flood Advisory | BMX | Hale, Marengo | 4 hr |
| Jan 10, 7:44 AM CST | Special Weather Statement | BMX | Chilton, Coosa, Talladega | 46 min |
| Jan 10, 8:15 AM CST | Areal Flood Advisory | BMX | Chilton | 4 hr |
| Jan 10, 8:27 AM CST | Severe Thunderstorm Warning | BMX | Autauga, Chilton, Dallas, Lowndes, Perry | 48 min |
| Jan 10, 8:32 AM CST | Special Weather Statement | BMX | Clay, Coosa, Randolph, Tallapoosa | 58 min |
| Jan 10, 8:54 AM CST | Areal Flood Advisory | BMX | Calhoun, Cherokee | 3 hr |
| Jan 10, 8:59 AM CST | Tornado Warning | BMX | Autauga, Elmore | 32 min |
| Jan 10, 9:01 AM CST | Severe Thunderstorm Warning | BMX | Autauga, Chilton, Coosa, Elmore, Lowndes, Macon and 2 more | 44 min |
| Jan 10, 9:12 AM CST | Special Weather Statement | BMX | Lowndes | 48 min |
| Jan 10, 9:25 AM CST | Special Weather Statement | BMX | Chambers, Randolph | 50 min |
| Jan 10, 9:39 AM CST | Severe Thunderstorm Warning | BMX | Chambers, Elmore, Lee, Macon, Montgomery, Russell and 1 more | 51 min |
| Jan 10, 9:42 AM CST | Special Weather Statement | BMX | Bullock, Montgomery | 48 min |
| Jan 10, 10:21 AM CST | Severe Thunderstorm Warning | BMX | Chambers, Lee, Macon, Russell | 39 min |
| Jan 10, 10:36 AM CST | Special Weather Statement | BMX | Bullock | 24 min |
Nearby
Flash Flood Warnings in Alabama, 2026Every flash flood warning in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.